# SDR AALA202408015976

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 33,920 hours, 14,725 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR IN REAR OF CABIN IS DIFFICULT TO OPEN AND CLOSE. CLEANED AND LUBRICATED HINGE AND GUIDE TRACK. OPERTIONAL CHECK GOOD AT THIS TIME.
